# SDR ASAA2016112419266

- Difficulty date: November 24, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,462 hours, 11,746 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 77-20871 THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE FOR NR 1 ENGINE. ECONOMIC FAULT.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 1 ENGINE CJ10 HARNESS IAW AMM 73-21-06-400-803-F00 & FADEC SYSTEM TESTED GOOD IAW AMM 73-21-00-700-F00.
